Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Taken fever medicines, had nasal bleeding, blood in sperm, done hematology, ur+cs test, advised USG abdomen. What could be wrong?

Dear Dr, I am Arun Kumar age - 28, and i had fever two weeks back and had taken few tablets after consulting with my doctor here (India) and i had asked to go-through 5 days tablet course but i had taken only for two days since i had to travel to Germany and return after 7days, while i was in Germany my health condition got worse and i had nose bleeding and also my sperm was bood, and it s continue to be the same after i returned also, i did Haematology test, ur+ cs test now doctor asked me to get USG abdomen test too, now am starting worry about my health, can you please help me understand as what exactly is going wrong with my health....? Await for you response. thanks in Advance.
Asked On : Sat, 15 Sep 2012
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Anesthesiologist 's  Response
I would advice you to get a complete blood count with blood cell morphology. Special emphasis on platelet count and prothrombin time. Will have to rule out hemolytic disorders or more commonly dengue which is prevalent now
Answered: Wed, 2 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor